# SDR AALA202206233019

- Difficulty date: June 22, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N891NN
- Make and model: Boeing 737823
- Aircraft serial: 33315
- Aircraft time: 30,072 hours, 12,644 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT SERVICE DOOR GIRT BAR IS DIFFICULT TO MOVE IN AND OUT OF IT'S BRACKETS. DIFFICULT TO ARM AND DISARM. CHECKED AND CLEANED AFT RIGHT HAND SERVICE DOOR GIRT BAR PER AMM 25-66-00. GOOD FOR SERVICE.
